# SDR FDEA201605221711

- Difficulty date: May 22, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 65,803 hours, 15,474 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2512503
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP OTBD AFT HINGE BRACKET, FLAP SIDE, PIVOT OTBD LUG BORE FOUND CORROSION.  REWORKED AND FOUND EXCEEDED LIMIT IAW CMM 57-52-03.  EXISTING HOLE DIA: 1.2834", FINAL HOLE DIA: 1.315" AND MAXIMUM ALLOWABLE HOLE DIA: 1.220".  NEW REPAIR BUSHING FABRICATED AND INSTALLED PER EA 1-5750-162343D PT 4 STEPS 1A & 1C TITLE: WINGS, FLIGHT SURFACES, LT WING, INBD FLAP, OTBD HINGE BRACKET ASSY-CORROSION REPAIR.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.  REFER TO 57503744 FOR WORK DETAILS.
